... losing it or breaking down? i lose my patience very quickly and allways arguing is this a normal side affect?
From my experience and well as people I know or met Xanax tends to make some people hostile. I've been told by users of Xanax that they feel like they're invincibility and quick to anger. As well as feeling very depressed all at the same time. So I think it depends on the person taking it.
Hi Josh123456 Yes I think this is something to go over with your doctor zoloft or xanax could cause these problem But the good news is many time this can be taken care of with dose adjustment. But wait until you talk with your doctor about these problems Don't be discourged sometimes it takes a while to get adjusted which is normal..Best of luck Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Mar 2014 • 6 answers
Posted 2 Jan 2015 • 3 answers
Posted 5 Nov 2015 • 2 answers
A month ago my doctor prescribed me 50 mg of Zoloft. He told me that if needed I could start to take
Posted 19 Jun 2016 • 1 answer
Posted 16 Jul 2016 • 1 answer